# SDR RAIA00201013

- Difficulty date: January 9, 2002
- Submitted: January 13, 2002
- Operation: Air carrier
- Aircraft: N551
- Make and model: Meyers MAC-145
- Aircraft serial: 216
- Aircraft time: 16,707 hours, 15,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-STL- ESCAPE PATH LIGHTING NOT FULLY FUNCTIONAL.  RECONNECTED ESCAPE PATH LIGHTING STRIP, OPS CHECK OK.
